# SDR DALA2021040101950

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,101 hours, 40,013 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 2L DOOR ARMED SLIDE LIGHT INOP. CORRECTIVE ACTION: RELAMPED, CLEANED AND LUBRICATED GIRT BAR AT L2 DOOR. SLIDE LIGHT OPERATES NORMALLY. NO M PROCEDURES, REF B757 AMM 25-66. MEL/ PLAC RMVD. (7566714)
